RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 4, Pages 710–761 (Mi izv1641)  

This article is cited in 5 scientific papers (total in 5 papers)

Surfaces of class $\mathrm{VII}_0$ and affine geometry

F. A. Bogomolov


Abstract: This paper gives a complete and detailed proof of the theorem to the effect that the only surfaces of class $\mathrm{VII}_0$ with $b_2=0$ are the Inoue–Kodaira surfaces. Besides that, it contains several results on manifolds with affine structures whose holonomy groups are commutative; in particular, the general case is reduced to the case when the holonomy group is diagonal.
Bibliography: 16 titles.

Full text: PDF file (6547 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:1, 31–73

Bibliographic databases:

UDC: 513.78
MSC: Primary 32J15, 32C10; Secondary 53C05, 53C30, 57S25
Received: 02.03.1981

Citation: F. A. Bogomolov, “Surfaces of class $\mathrm{VII}_0$ and affine geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982), 710–761; Math. USSR-Izv., 21:1 (1983), 31–73

Citation in format AMSBIB
\Bibitem{Bog82}
\by F.~A.~Bogomolov
\paper Surfaces of class $\mathrm{VII}_0$ and affine geometry
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 4
\pages 710--761
\mathnet{http://mi.mathnet.ru/izv1641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=670164}
\zmath{https://zbmath.org/?q=an:0527.14029}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 1
\pages 31--73
\crossref{https://doi.org/10.1070/IM1983v021n01ABEH001640}


Linking options:
  • http://mi.mathnet.ru/eng/izv1641
  • http://mi.mathnet.ru/eng/izv/v46/i4/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C.T.C. Wall, “Geometric structures on compact complex analytic surfaces”, Topology, 25:2 (1986), 119  crossref
    2. Hansjörg Geiges, Jesús Gonzalo, “Contact geometry and complex surfaces”, Invent math, 121:1 (1995), 147  crossref  mathscinet  zmath  isi
    3. Andrei Teleman, “Donaldson theory on non-Kählerian surfaces and class VII surfaces with b2=1”, Invent math, 162:3 (2005), 493  crossref  mathscinet  zmath  isi
    4. Andrei Teleman, “The pseudo-effective cone of a non-Kählerian surface and applications”, Math Ann, 335:4 (2006), 965  crossref  mathscinet  zmath  isi
    5. G. Tian, J. Streets, “A Parabolic Flow of Pluriclosed Metrics”, Internat Math Res Notices, 2010  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:268
    Full text:89
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020